On the product property for the transfinite diameter

Tom 101 / 2011

Zbigniew Błocki, Armen Edigarian, Józef Siciak Annales Polonici Mathematici 101 (2011), 209-214 MSC: 32U15, 32W20. DOI: 10.4064/ap101-3-1

Streszczenie

We give a pluripotential-theoretic proof of the product property for the transfinite diameter originally shown by Bloom and Calvi. The main tool is the Rumely formula expressing the transfinite diameter in terms of the global extremal function.

Autorzy

  • Zbigniew BłockiInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail
  • Armen EdigarianInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail
  • Józef SiciakInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek